# SDR USAA051223

- Difficulty date: October 19, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 41,612 hours, 41,612 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N516139
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM WEB CORRODED STA 331 RBL 1, FLOORBEAM WEB; LEVEL 1;TASK C53-222-03.  REMOVED AND REPLACED FLOORBEAM; LEVEL 1; TASK C53-222-03, DEFECT SIZE: 1.9"L BY 1.6"W BY .080"D.
